# SDR AWXA200200202

- Difficulty date: February 19, 2002
- Submitted: March 11, 2002
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 49,223 hours, 31,007 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545410
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - C - DURING C-15 CHECK DAMAGE WAS FOUND TO CLIP NUTS AT FLOORBEAM SCREW HOLES BS 540 TO BS 727, RLB 24, LBL 24.  MAINTENANCE FOUND 5 HOLES BEYOND SERVICEABLE LIMITS.
